# SDR DALA2024090908822

- Difficulty date: August 30, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0539233) CORROSION ON AFT CARGO BAY SHIELD FWD OF DOOR AT STA 767 - STA 787+6 STR 25R WL 158. REMOVED AND REPLACED IAW B737-900 SRM 51-10-02-0G, SRM 51-40-02-0G AND DWG. 146A0081 REV. A.
